# SDR DL72L961614

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transverse Beam
- Part number: 65175186
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A 2.5 INCH CRACK IN THE ANGLE OF BOTH THE TRANSVERSE BEAM AND THE GUSSET OF THE TORQUE BOX AT FS 1273.  THESE AREAS OF THE TORQUE BOX ARE THE SUBJECT OF AD 94-07-08, WHICH REQUIRES INSPECTION PER S/B 53-0129.  THIS REPLACEMENT DOES NOT TERMINATE THE REPETITIVE INSPECTION REQUIREMENTS.  TERMINATING ACTION WILL BE PROVIDED BY EO 4-61071-3.
